# SDR DALA2025090206470

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1176168) CORROSION ON LOWER SILL STA 440 TO 492 AT FWD CARGO COMPARTMENT. LOWER SILL WEB STA 440 TO 492 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
